Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on subsonic edges in unsteady supersonic flow


Author: John W. Miles
Journal: Quart. Appl. Math. 11 (1953), 363-367
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/57122
MathSciNet review: 57122
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The pressure distribution due to the unsteady motion of a wing having a supersonic leading edge and a subsonic trailing edge is determined by applying a Lorentz transformation to the corresponding result for a rectangular wing. This result, valid as it stands for a subsonic leading edge, is then modified by the addition of an eigensolution in order to satisfy the Kutta condition.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/57122
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society